# SDR 29GA2014122200002

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,522 hours, 37,043 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, ALL 3 GREEN LIGHTS EXTINGUISED BUT UNSAFE, REMAINED ILLUMINATED AND HYDRAULIC PUMP SRAYED ON.  GEAR OVERSPEED TO 180 WHILE RUNNING ORH.  ON RECYCLE GEAR RETRACTED AS NORMAL.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION OPS CHECK AND GENERAL VISUAL INSPECTION OF GEAR DOORS AND BAYS, NO DEFECTS NOTED.
